MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24701
Medical Device Problem Codes Deflation Problem (1149); Difficult to Remove (1528); Difficult to Advance (2920); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that deflation failure occurred.The 60-70% stenosed target lesion was located in the non-calcified vessel of the lower extremity.A 3mm x 20mm x 143cm coyote es balloon catheter was advanced for dilatation.The device had difficulty advancing over the wire upon introduction into the vessel.The device was removed, and the wire port was flushed.The balloon was re-introduced and was able to cross the lesion.The balloon was inflated at 14 atmospheres for 2 minutes.The device was then deflated, however, it failed to deflate despite multiple attempts to apply negative pressure with both a balloon inflator device and a large syringe.The physician retracted the balloon through the vessels and the sheath while it was still inflated.The balloon encountered significant resistance at the sheath but was able to be removed.Upon removal, the balloon seemed to be inverted on itself, most likely due to the force of pulling it through the sheath while still inflated.The patient did not experience any symptoms, and there was no complications or further intervention required.The patient condition was good.

Brand Name
COYOTE ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11634479
Report Number2134265-2021-04461
Device Sequence Number3547221
Product Code LIT
UDI-Device Identifier08714729767398
UDI-Public08714729767398
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2022
Device Model Number24701
Device Catalogue Number24701
Device Lot Number0026135091
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2021
Initial Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;